Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a registered nurse concerning a 23 year old female who on 20-APR-2007 was vaccinated with the second dose of Gardasil, lot# 657622/0388U. There was no concomitant medication. On 20-APR-2007 within a few minutes after the vaccination the patient felt light headed and dizzy and had to lie down. She was monitored at the physician''s office for 25 minutes and hydrated with water, and she recovered and felt she was able to drive home. While the patient was driving home, she developed a severe headache, vertigo and lower abdominal pain. She felt she had to pull off the road and fell asleep. When she awoke, she felt well enough to drive home but the symptoms had not fully recovered. That same day, approximately 6 hours later, the patient developed abdominal cramps, back pain, was nauseous and felt like she had a low grade fever. The patient took IBUPROFEN and OTC TYLENOL which was effective and she slept. The next day, on 22-APR-2007 the patient had a very mild case of nausea, but no back pain and no abdominal pain. The nurse stated that the patient called the office sometime the week of 30-APR-2007 on an unrelated issue and then mentioned the adverse event she experienced when she arrived home. It was reported that within 24 hours all the symptoms had resolved and the patient had recovered. The nurse indicated that she previously reported a similar adverse event for another patient (reference WAES# 0612USA02247). Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166